# SDR AWXA200501428

- Difficulty date: October 27, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 1 Slat
- Component: Slat Assy
- Component part number: 65C26601179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED DISBOND AREA ON THE UPPER AND LOWER SURFACE OF THE NR 1 SLAT WEDGE, INBOARD END.  MAINTENANCE REMOVED THE DISBOND SKIN AND CORE ON THE NR 1 SLATE WEDGE IAW BOEING 737-300 SRM 51-70-10-2R4 REPAIR 4.  FABRICATED DOUBLER AND CORE IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE NR 1 SLAT WEDGE, INBOARD END IAW BOEING 737-300 SRM 51-70-10-2R4.
